# SDR USAA2011121500020

- Difficulty date: December 13, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 70,672 hours, 31,861 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E34
- Part serial: 840
- Condition: Faulted
- Location: Brakes
- Part time: 52,147 hours, 21,004 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH AUTO BRAKES SELECTED.  AFTER STARTING MANUAL BRAKING, BRAKES GRABBED VIOLENTLY THEN RELAEASED.  CREW RECEIVED ECAM BRAKES SYS 2 FAULT.  AFTER SHUTTING DOWN NR 2 ENGINE, ECAM CHANGED TO BRAKES SYS 1 FAULT.   REMOVED AND REPLACED THE BRAKE/STEERING CONTROL UNIT.
